# SDR 2019FA0000209

- Difficulty date: June 13, 2019
- Submitted: July 3, 2019
- Operation: General aviation
- Aircraft: N977KM
- Make and model: Beech S35
- Aircraft serial: D7366
- Aircraft time: 5,410 hours
- System (JASC): 2710 · Aileron Control System
- Part: Duct
- Condition: Cracked
- Location: Aileron
- Part time: 5,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, DUE TO A SAFETY RECOMMENDATION, THE SAFETY WIRE ON THE AILERON CABLE TURNBUCKLE WAS REMOVED TO INSPECT THE SWAGED END OF THE CROSSOVER CABLE. THE END NEAREST THE HEATER DUCT WAS FOUND TO HAVE A SIGNIFICANT CRACK. DUE TO THE AFFECTED AREA BEING HIDDEN BY THE SAFETY WIRE MAKES INSPECTION DIFFICULT WITHOUT THE REMOVAL OF THE SAFETY WIRE.
